Forum home Getting pregnant Trying to conceive
🚨 Advance warning 🚨 This forum will be closing on 1st May – please see our pinned thread for more information.

Two faint positive lines, digital says not pregnant??

TevaxTevax Regular
edited Jan 30, 2021 7:45AM in Trying to conceive
Hi, me and my partner decided we want to try for a baby. I take the pill and haven't had regular periods for a long time so never sure when my period is due. Came off the pill 9 days ago and yesterday had two faint positive results. This morning tested with the clear blue digital test on my first wee and it says not pregnant?
Could the faint lines be evaporation lines?

Also I started bleeding a bit yesterday (brown blood), and it's very light, also have cramping pain and headaches.

Thanks! 

Replies

  • Digital tests normally need a higher HCG so although it says negative you could still be pregnant. 

    I’d probably take a pink day test they seem to be more accurate than the blue due tests x
  • @Catj21 thank you for your response, since writing this post I've had more bleeding and its bright red, is this something to be concerned about? I will get myself a pink test tomorrow x
  • Hi, I don't think it would be possible to ovulate and implant so quick after only coming off the pill 9 days ago or enough time for the hcg to build up to create a positive test, I'd presume they were evap lines and now your having your withdrawal bleed from your contraception.  Obviously im no expert so could be wrong but it does seem unlikely..Good luck for the future! Xx
  • Unless you have caught on the pill, I don’t think it’s possible to conceive and implant all in 9 days hun, the digital needs higher hcg so wouldn’t pick up pregnancy yet anyway, re test in a few days with a first response or any other pink dye test, keep us updated, good luck xxx
  • LouiseB24 said:
    Hi, I don't think it would be possible to ovulate and implant so quick after only coming off the pill 9 days ago or enough time for the hcg to build up to create a positive test, I'd presume they were evap lines and now your having your withdrawal bleed from your contraception.  Obviously im no expert so could be wrong but it does seem unlikely..Good luck for the future! Xx
    Hi, thank you for your help. I definitely think you're right, will hopefully stop bleeding soon and will be able to start trying again xx
Sign In or Register to comment.